# SDR 08FDEA00547

- Difficulty date: February 21, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 79,951 hours, 25,412 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL AFTER GEAR DOWN GOT LVL 2 LT ANTI-SKID FAIL.  IT DID NOT REAPPEAR AFTER DROPPING GEAR ON SECOND APPROACH.  REPLACED RELAY R2-105 PER SMP.  OP CHECKED SYSTEM PER MD10-10 MM 32-45-00-5.  OP CHECK OK.  OK FOR SERVICE.
